# SDR QXEA2012102601360

- Difficulty date: October 26, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP HAS AREA OF CHAFE DAMAGE ON OTBD UPPER SKIN.  BLENDED DAMAGE IAW RD 8/4-57-1594.  DAMAGED AREA FOUND TO BE IN LIMITS IAW RD 8/4-57-1594. MAX AMOUNT REMOVED .004". APPLIED SURFACE PROTECTION IAW RD 8/4-57-1594, STEPS 7 & 8. CONFIRMED AFFECTED AREA CRACK AND DISBOND FREE REF NTM 51-00-06-910-801 PT 1 AND 51-00-04-910-801 PT 1.  VERIFIED NO CHATTERING OF FLAP AND SMOOTH OPERATION IAW AMM 27-52-00-720-801.
